Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please take some time to click through these links to find out more about our community.

    What is a Trigger and When to Trigger a Post
    How and Why to Report a Post
    Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


    help me
    avatar
    Catswisker posted:
    I've been put on provera have taken 2 10mg pills in 24 hours I can't live threw the very heavy bleeding and cramps like the miscarriage I went threw. I'm on 2 anti drepresents and buspar for major dep, anxiety. Maybe its just a quidence but I'm starting to cry and feel like I did when I was first depressed and not on meds. Any help would be greatly appricated
    Reply
     
    avatar
    Caprice_WebMD_Staff responded:
    Dear Catswisker,

    Have you told your prescribing doctor about all of this?

    Do you have support around you, aside from here? (((hugs)))
     
    avatar
    ffltat responded:
    CW - Please call the pdoc or GP that perscribed these meds right away. That is major...bleeding like that.

    Please call today.
     
    avatar
    susiemargaret responded:
    hello, cat --

    if you can't reach your dr or his/her on-call service very quickly, please go to the ER. call an ambulance if you have to.

    heavy bleeding is nothing to mess around with.

    -- susie margaret

    PS -- i see that it has been 18 hrs since you first posted. can you please check in with us so we will know you are all right?
    what good is gold, or silver too, if your heart's not good and true -- hank williams, sr.
     
    avatar
    Catswisker replied to susiemargaret's response:
    I'm here and ok
     
    avatar
    sluwiggey replied to Catswisker's response:
    I praise God & You. The bleeding must be under better control and you didn't have to freak out over it. The human body is a wonderful thing God put together. It will repair the damage and move on if we let it. Im trying to quit smoking and need support. Im not in any relationship because havent found anyone worthy. Im not worthy sometimes but at others Im a great guy. Im so thankful you are doing better. Meds mess with our bodies and while necessary can cause detrimental side affects. The others are right you need to let your doctor know about the bleeding and all the meds you are taking, over the counter supplements & prescribed. The doctors job is to figure out what is causing this bleeding but rest well for tonight hun. Say a thank you prayer because someone is watching over you and cares.
     
    avatar
    susiemargaret replied to Catswisker's response:
    hello, cat --

    thanks for checking in.

    -- susie margaret
    what good is gold, or silver too, if your heart's not good and true -- hank williams, sr.
     
    avatar
    Catswisker replied to susiemargaret's response:
    I just wanted to say thank you all because it makes me feel good that people care I just have 2 people out side of here thats my therapist and peer support person.
     
    avatar
    ripcmw replied to Catswisker's response:
    Catswisker,
    Hey there! We care about you! Stay in touch!!! (((((((HUGS)))))))
    Live Life One Day at a Time


    Helpful Tips

    Sexual Problems from Meds..What to do!Expert
    Serotonin type antidepressants can cause 5-30% of the time- sexual problems such as no orgasm, impotence, no libido. Consider that ... More
    Was this Helpful?
    30 of 41 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.